Best-response potential games

M. Voorneveld

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)289-295
Number of pages6
JournalEconomics Letters
Volume66
Publication statusPublished - 2000

Cite this

Voorneveld, M. (2000). Best-response potential games. Economics Letters, 66, 289-295.
Voorneveld, M. / Best-response potential games. In: Economics Letters. 2000 ; Vol. 66. pp. 289-295.
@article{d07bd46a4709490b8c85ce30a832d826,
title = "Best-response potential games",
author = "M. Voorneveld",
note = "Pagination: 6",
year = "2000",
language = "English",
volume = "66",
pages = "289--295",
journal = "Economics Letters",
issn = "0165-1765",
publisher = "Elsevier",

}

Voorneveld, M 2000, 'Best-response potential games', Economics Letters, vol. 66, pp. 289-295.

Best-response potential games. / Voorneveld, M.

In: Economics Letters, Vol. 66, 2000, p. 289-295.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Best-response potential games

AU - Voorneveld, M.

N1 - Pagination: 6

PY - 2000

Y1 - 2000

M3 - Article

VL - 66

SP - 289

EP - 295

JO - Economics Letters

JF - Economics Letters

SN - 0165-1765

ER -

Voorneveld M. Best-response potential games. Economics Letters. 2000;66:289-295.